# SDR AALA980241

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR TRACK LIGHTING INOPERABLE.  INSTALLED NEW EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROW 5 AND ROW 6.  INSTALLED NEW CONNECTOR ON EMERGENCY FLOOR TRACK POWER WIRES AT ROW 30.  OPS CHECKED OK.  TST: 70,613 HOURS.  CYCLES:  47,995.  (X)
